# SDR ASOA2016012014434

- Difficulty date: January 20, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL AT VARIOUS LOCATIONS ALONG THE SURFACE FROM FS 319.70 - FS 349.00.  REMOVED S/D SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW S/D SILL IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW S/D SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
